About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 640183, 7 pages
http://dx.doi.org/10.1155/2013/640183
Research Article

Existence and Uniqueness of Solution to Nonlinear Boundary Value Problems with Sign-Changing Green’s Function

1Department of Mathematics, Heze University, Heze, Shandong 274000, China
2School of Mathematical Sciences, Qufu Normal University, Qufu, Shandong 273165, China
3Department of Mathematics and Statistics, Curtin University of Technology, Perth, WA 6845, Australia

Received 20 July 2013; Accepted 23 August 2013

Academic Editor: Shaoyong Lai

Copyright © 2013 Peiguo Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. V. Bicadze and A. A. Samarskiĭ, “Some elementary generalizations of linear elliptic boundary value problems,” Doklady Akademii Nauk SSSR, vol. 185, pp. 739–740, 1969. View at MathSciNet
  2. V. A. II’in and E. I. Moiseev, “Nonlocal boundary value problem of the first kind for a Sturm-Liouville operator in its differential and finite difference aspects,” Differential Equations, vol. 23, pp. 803–810, 1987.
  3. V. A. II’in and E. I. Moiseev, “Nonlocal boundary value problem of the second kind for a Sturm-Liouville operator,” Differential Equations, vol. 23, pp. 979–987, 1987.
  4. C. P. Gupta, “Solvability of a three-point nonlinear boundary value problem for a second order ordinary differential equation,” Journal of Mathematical Analysis and Applications, vol. 168, no. 2, pp. 540–551, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. P. W. Eloe and B. Ahmad, “Positive solutions of a nonlinear nth order boundary value problem with nonlocal conditions,” Applied Mathematics Letters, vol. 18, no. 5, pp. 521–527, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. X. Hao, L. Liu, and Y. Wu, “Positive solutions for nonlinear nth-order singular nonlocal boundary value problems,” Boundary Value Problems, vol. 2007, Article ID 74517, 2007. View at Zentralblatt MATH · View at MathSciNet
  7. J. R. Graef and T. Moussaoui, “A class of nth-order BVPs with nonlocal conditions,” Computers & Mathematics with Applications, vol. 58, no. 8, pp. 1662–1671, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. C. Pang, W. Dong, and Z. Wei, “Green's function and positive solutions of nth order m-point boundary value problem,” Applied Mathematics and Computation, vol. 182, no. 2, pp. 1231–1239, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  9. J. Yang and Z. Wei, “Positive solutions of nth order m-point boundary value problem,” Applied Mathematics and Computation, vol. 202, no. 2, pp. 715–720, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  10. Y. Guo, Y. Ji, and J. Zhang, “Three positive solutions for a nonlinear nth-order m-point boundary value problem,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 11, pp. 3485–3492, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  11. M. ur Rehman and R. A. Khan, “Existence and uniqueness of solutions for multi-point boundary value problems for fractional differential equations,” Applied Mathematics Letters, vol. 23, no. 9, pp. 1038–1044, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M. El-Shahed and J. J. Nieto, “Nontrivial solutions for a nonlinear multi-point boundary value problem of fractional order,” Computers & Mathematics with Applications, vol. 59, no. 11, pp. 3438–3443, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. G. Zhang and J. Sun, “Positive solutions of m-point boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 291, no. 2, pp. 406–418, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  14. M. Feng and W. Ge, “Existence results for a class of nth order m-point boundary value problems in Banach spaces,” Applied Mathematics Letters, vol. 22, no. 8, pp. 1303–1308, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  15. X. Hao, L. Liu, and Y. Wu, “On positive solutions of an m-point nonhomogeneous singular boundary value problem,” Nonlinear Analysis: Theory, Methods & Applications, vol. 73, no. 8, pp. 2532–2540, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  16. W. Jiang, “Multiple positive solutions for nth-order m-point boundary value problems with all derivatives,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 5, pp. 1064–1072, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  17. J. R. Graef and B. Yang, “Positive solutions to a multi-point higher order boundary value problem,” Journal of Mathematical Analysis and Applications, vol. 316, no. 2, pp. 409–421, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. M. Zhang, Y. Yin, and Z. Wei, “Positive solution of singular higher-order m-point boundary value problem with nonlinearity that changes sign,” Applied Mathematics and Computation, vol. 201, no. 1-2, pp. 678–687, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  19. J. R. Graef, L. Kong, and B. Yang, “Existence of solutions for a higher order multi-point boundary value problem,” Results in Mathematics, vol. 53, no. 1-2, pp. 77–101, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. Y. Ji and Y. Guo, “The existence of countably many positive solutions for some nonlinear nth order m-point boundary value problems,” Journal of Computational and Applied Mathematics, vol. 232, no. 2, pp. 187–200, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  21. X. Zhang, M. Feng, and W. Ge, “Multiple positive solutions for a class of m-point boundary value problems,” Applied Mathematics Letters, vol. 22, no. 1, pp. 12–18, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  22. J. Zhao and W. Ge, “Existence results of m-point boundary value problem of Sturm-Liouville type with sign changing nonlinearity,” Mathematical and Computer Modelling, vol. 49, no. 5-6, pp. 946–954, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  23. S. Liang and J. Zhang, “Existence of countably many positive solutions of nth-order m-point boundary value problems,” Journal of Computational and Applied Mathematics, vol. 224, no. 2, pp. 527–537, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  24. H. Su and X. Wang, “Positive solutions to singular semipositone m-point n-order boundary value problems,” Journal of Applied Mathematics and Computing, vol. 36, no. 1-2, pp. 187–200, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  25. J. Henderson and R. Luca, “Existence and multiplicity for positive solutions of a multi-point boundary value problem,” Applied Mathematics and Computation, vol. 218, no. 21, pp. 10572–10585, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  26. P. Zhang, “Iterative solutions of singular boundary value problems of third-order differential equation,” Boundary Value Problems, vol. 2011, Article ID 483057, 10 pages, 2011. View at Zentralblatt MATH · View at MathSciNet
  27. D. Guo, Semi-Ordered Method in Nonlinear Analysis, Shandong Scientific Technical Press, Jinan, China, 2000, Chinese.
  28. D. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, Academic Press, New York, NY, USA, 1988.
  29. D. Guo, V. Lakshmikantham, and X. Liu, Nonlinear Integral Equations in Abstract Spaces, vol. 373 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1996. View at MathSciNet